# SDR CALA2013121293624

- Difficulty date: December 11, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N489UA
- Make and model: Airbus A320-232
- Aircraft serial: 1702
- Aircraft time: 38,565 hours, 16,886 cycles
- Engine: Iae V2527A5
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 3945128206
- Part serial: 312
- Condition: Faulty
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING APPR ELEVATOR SLOW TO TRIM.  ACFT NOT TRIMMING SO NOSE HAS LOAD DEMAND TO PITCH.  IAW CREW REPORT PILOT PUSHED SIDE STICK FWD & THIS TRIMMED TO POSITION.  HOWEVER WHEN SIDE STICK RELEASED AIRCRAFT PITCHES UP.  REPLACED ELAC 2, ACCLRM 3 & ACCLRM 4 IAW TSM 27-30-00-810-853.  ELAC 2 TEST PASSED.
